IJPAM: Volume 108, No. 4 (2016)


Jung Mi Ko$^1$, Ju-Mok Oh$^2$, Yong Chan Kim$^3$
$^{1,2,3}$ Department of Mathematics
Gangneung-Wonju University
Gangneung, Gangwondo 210-702, KOREA

Abstract. In this paper, we introduce soft $L$-fuzzy topogenous orders and soft $L$-fuzzy quasi-uniformities in complete residuated lattice. We obtain two soft $L$-fuzzy bitopogenous structures induced by a soft $L$-fuzzy quasi-uniformity. We give their examples.

Received: April 3, 2016

AMS Subject Classification: 03E72, 06A15, 06F07, 54A05

Key Words and Phrases: complete residuated lattices, fuzzy soft sets, soft $L$-fuzzy topogenous orders, soft $L$-fuzzy quasi-uniformities

Download paper from here.

DOI: 10.12732/ijpam.v108i4.8 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 108
Issue: 4
Pages: 819 - 830

$L$-FUZZY QUASI-UNIFORMITIES AND SOFT $L$-FUZZY TOPOGENOUS ORDERS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).